Opuscula Mathematica
Opuscula Math. 34, no. 1 (), 161-169
http://dx.doi.org/10.7494/OpMath.2014.34.1.161
Opuscula Mathematica

Asymptotically isometric copies of c0 in Musielak-Orlicz spaces



Abstract. Criteria in order that a Musielak-Orlicz function space \(L^\Phi\) as well as Musielak-Orlicz sequence space \(l^\Phi\) contains an asymptotically isometric copy of \(c_0\) are given. These results extend some results of [Y.A. Cui, H. Hudzik, G. Lewicki, Order asymptotically isometric copies of \(c_0\) in the subspaces of order continuous elements in Orlicz spaces, Journal of Convex Analysis 21 (2014)] to Musielak-Orlicz spaces.
Keywords: Musielak-Orlicz space, Luxemburg norm, condition \(\Delta_2\), asymptotically isometric copy of \(c_0\).
Mathematics Subject Classification: 46E30.
Cite this article as:
Agata Narloch, Lucjan Szymaszkiewicz, Asymptotically isometric copies of c0 in Musielak-Orlicz spaces, Opuscula Math. 34, no. 1 (2014), 161-169, http://dx.doi.org/10.7494/OpMath.2014.34.1.161
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.